Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 522, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2008, 10:15 PM CST for 4 counties in Oklahoma. It was in force for 42 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2008, 10:15 PM CST (04:15 UTC)
- Expired
- Nov 5, 2008, 10:57 PM CST
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 10:18 PM CST | HAIL 0.75 | Kiefer, OK | |
| Nov 5, 10:22 PM CST | TSTM WND GST 60 | 3 Se Mounds, OK | |
| Nov 5, 10:22 PM CST | HAIL 0.75 | 3 Se Mounds, OK | |
| Nov 5, 10:39 PM CST | HAIL 0.88 | 1 Ne Broken Arrow, OK | PEA TO NICKEL HAIL |
| Nov 5, 10:44 PM CST | HAIL 0.75 | 6 Ne Broken Arrow, OK | 61ST AND 257TH EAST AVE |
| Nov 5, 10:47 PM CST | HAIL 0.75 | 5 N Coweta, OK | 96TH AND 281ST EAST AVE |
| Nov 5, 10:47 PM CST | HAIL 0.75 | N Coweta, OK | 96TH AND 281ST EAST AVE |
| Nov 5, 10:54 PM CST | TSTM WND GST 60 | 10 N Okmulgee, OK | LARGE TREE ON ROADWAY |
| Nov 5, 10:54 PM CST | HAIL 0.75 | 10 N Okmulgee, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 2:17 PM CST | Tornado Watch | SPC | 10 hr |
| Nov 5, 6:34 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -80 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 060415
SVRTSA
OKC037-111-143-145-060515-
/O.NEW.KTSA.SV.W.0522.081106T0415Z-081106T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CST WED NOV 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1115 PM CST
* AT 1013 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KIEFER TO 7 MILES SOUTH OF MOUNDS...MOVING NORTHEAST
AT 50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SAPULPA...
KIEFER...GLENPOOL...JENKS...BIXBY...TULSA...STONEBLUFF...BROKEN
ARROW...COWETA AND ONETA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3618 9599 3618 9582 3617 9582 3617 9564
3595 9555 3586 9573 3586 9576 3584 9576
3573 9597 3599 9622
TIME...MOT...LOC 0415Z 230DEG 42KT 3595 9610 3579 9604
$$3 follow-up statements
000
WWUS54 KTSA 060431
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CST WED NOV 5 2008
OKC037-060440-
/O.CAN.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
CREEK OK-
1030 PM CST WED NOV 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK COUNTY
IS CANCELLED...
LAT...LON 3617 9582 3617 9564 3595 9555 3586 9573
3586 9576 3585 9576 3580 9595 3606 9598
3618 9588
TIME...MOT...LOC 0430Z 230DEG 42KT 3607 9589 3591 9589
$$
OKC111-143-145-060515-
/O.CON.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
OKMULGEE OK-WAGONER OK-TULSA OK-
1030 PM CST WED NOV 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR TULSA...NORTHWESTERN WAGONER AND FAR NORTHEASTERN OKMULGEE
COUNTIES...
AT 1026 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO HECTORVILLE...MOVING NORTHEAST AT 50 MPH.
THE STRONGEST STORMS WERE MOVING INTO BIXBY AT 1030 PM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIXBY...
LEONARD...TULSA...STONEBLUFF...BROKEN ARROW...COWETA AND ONETA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3617 9582 3617 9564 3595 9555 3586 9573
3586 9576 3585 9576 3580 9595 3606 9598
3618 9588
TIME...MOT...LOC 0430Z 230DEG 42KT 3607 9589 3591 9589
$$000
WWUS54 KTSA 060439
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CST WED NOV 5 2008
OKC111-060448-
/O.CAN.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
OKMULGEE OK-
1038 PM CST WED NOV 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKMULGEE COUNTY
IS CANCELLED...
LAT...LON 3595 9555 3591 9571 3590 9583 3609 9587
3617 9582 3617 9564
TIME...MOT...LOC 0438Z 231DEG 42KT 3611 9579 3595 9579
$$
OKC143-145-060515-
/O.CON.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
WAGONER OK-TULSA OK-
1038 PM CST WED NOV 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR TULSA AND NORTHWESTERN WAGONER COUNTIES...
AT 1035 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO LEONARD...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL WAS REPORTED IN BROKEN ARROW WITH THIS STORM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TULSA...ONETA
AND COWETA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3595 9555 3591 9571 3590 9583 3609 9587
3617 9582 3617 9564
TIME...MOT...LOC 0438Z 231DEG 42KT 3611 9579 3595 9579
$$000
WWUS54 KTSA 060457
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CST WED NOV 5 2008
OKC143-145-060504-
/O.CAN.KTSA.SV.W.0522.000000T0000Z-081106T0515Z/
WAGONER OK-TULSA OK-
1054 PM CST WED NOV 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR TULSA AND NORTHWESTERN WAGONER
COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN WAGONER
COUNTY...AND INCLUDES SOUTHEAST ROGERS AND MAYES COUNTIES UNTIL 1145
PM.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
ACROSS WESTERN WAGONER COUNTY AND SOUTHEAST TULSA COUNTY...FROM
OTHER THUNDERSTORMS.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3595 9555 3591 9571 3590 9583 3609 9587
3617 9582 3617 9564
TIME...MOT...LOC 0454Z 235DEG 46KT 3621 9558 3605 9558
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 9:12 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Nov 5, 9:12 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 912 PM CST WED NOV 5 2008 .DISCUSSION... BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE ACROSS NERN OK THIS EVENING. SURFACE BASED INSTABILITY CONTINUES TO DECREASE AND TREND OF CONVECTION IS TO GRADUALLY BECOME MORE ELEVATED. COLD FRONT IS CURRENTLY LOCATED ON THE BACK SIDE OF CONVECTION...NEAR A BLACKWELL TO EL RENO TO FREDERICK LINE...AND IS BEGINNING TO SHOW A SOUTHWARD SURGE. FORCING ALONG THE FRONT SHOULD HELP THE CONVECTION TO TRANSITION TO A NEARLY SOLID CONVECTIVE LINE IN THE NEXT HOUR OR TWO. SEVERE THREAT SHOULD GRADUALLY TRANSITION TO MORE WIND AND SOME HAIL. DUE TO VERY STRONG LOW LEVEL SHEAR...TORNADO POTENTIAL WILL REMAIN NONZERO WITH THE SQUALL LINE OVERNIGHT. HAVE SENT UPDATED PRODUCTS TO REFLECT CURRENT TRENDS OF CONVECTION AND EXPECTED FROPA. WILL LIKELY SEND ADDITIONAL UPDATES FOR WATCH EXPIRATIONS/ CONTINUATIONS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....69
Hazardous weather outlook, Nov 5, 4:50 PM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CST WED NOV 5 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CST WED NOV 5 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM THE WEST BEHIND THE COLD FRONT. FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY. ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT THROUGH EARLY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. 69
In the hours before
Local storm report, Nov 5, 8:48 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 5 N SKIATOOK 36.44N 96.00W
11/05/2008 E0.88 INCH WASHINGTON OK AMATEUR RADIO
ON HWY 11
&&
JDSLocal storm report, Nov 5, 9:40 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL 6 SW SPERRY 36.24N 96.07W
11/05/2008 E0.75 INCH OSAGE OK AMATEUR RADIO
40 TO 50 MPH WINDS
&&
JDSLocal storm report, Nov 5, 9:43 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
943 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND GST 5 W COLLINSVILLE 36.36N 95.93W
11/05/2008 E60 MPH TULSA OK AMATEUR RADIO
&&
JDSLocal storm report, Nov 5, 9:48 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST SKIATOOK 36.37N 96.00W
11/05/2008 E60.00 MPH TULSA OK AMATEUR RADIO
0942 PM HAIL SKIATOOK 36.37N 96.00W
11/05/2008 E0.75 INCH TULSA OK AMATEUR RADIO
&&
JDSLocal storm report, Nov 5, 9:50 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 1 NE COLLINSVILLE 36.37N 95.83W
11/05/2008 E0.75 INCH TULSA OK TRAINED SPOTTER
&&
JDSSpecial weather statement, Nov 5, 9:59 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CST WED NOV 5 2008
OKZ057-058-060430-
CRAIG OK-OTTAWA OK-
959 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG AND NORTHWESTERN OTTAWA
AT 959 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF HOLLOW TO 4 MILES NORTH OF
CENTRAILIA TO 9 MILES SOUTHWEST OF CENTRALIA...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND
WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9491 3677 9500 3662 9543 3664 9543
3681 9541 3698 9541 3700 9539
TIME...MOT...LOC 0359Z 232DEG 36KT 3699 9535 3687 9532
3671 9540The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:11 PM CST | Special Weather Statement | TSA | Creek | 34 min |
| Nov 5, 6:24 PM CST | Special Weather Statement | TSA | Washington | 36 min |
| Nov 5, 6:31 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 59 min |
| Nov 5, 6:39 PM CST | Special Weather Statement | TSA | Creek | 36 min |
| Nov 5, 6:50 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 55 min |
| Nov 5, 7:09 PM CST | Special Weather Statement | TSA | Osage | 36 min |
| Nov 5, 7:25 PM CST | Special Weather Statement | TSA | Craig | 35 min |
| Nov 5, 7:31 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 59 min |
| Nov 5, 7:41 PM CST | Special Weather Statement | TSA | Tulsa | 34 min |
| Nov 5, 7:47 PM CST | Areal Flood Advisory | TSA | Pawnee | 118 min |
| Nov 5, 7:56 PM CST | Special Weather Statement | TSA | Okfuskee | 34 min |
| Nov 5, 8:04 PM CST | Flash Flood Warning | TSA | Pawnee | 5 hr |
| Nov 5, 8:05 PM CST | Special Weather Statement | TSA | Rogers, Tulsa | 25 min |
| Nov 5, 8:15 PM CST | Tornado Warning | TSA | Osage | 35 min |
| Nov 5, 8:36 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 54 min |
| Nov 5, 8:43 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Nov 5, 9:00 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 45 min |
| Nov 5, 9:10 PM CST | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 53 min |
| Nov 5, 9:29 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Nov 5, 9:38 PM CST | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 112 min |
| Nov 5, 9:46 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa | 50 min |
| Nov 5, 9:59 PM CST | Special Weather Statement | TSA | Craig | 31 min |
| Nov 5, 10:11 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 34 min |
| Nov 5, 10:33 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Nov 5, 10:35 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 55 min |
| Nov 5, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 57 min |
| Nov 5, 11:09 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 36 min |
| Nov 5, 11:21 PM CST | Special Weather Statement | TSA | Craig, Ottawa | 24 min |
| Nov 5, 11:29 PM CST | Areal Flood Advisory | TSA | Ottawa | 91 min |
| Nov 5, 11:35 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 40 min |
| Nov 5, 11:41 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 64 min |
| Nov 6, 12:15 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 60 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.